# SDR UIEA2021032200692

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 86,461 hours, 15,752 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Torn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B AILERON O/B AFT CORNER FOUND TORN.( RHW I/B AILERON O/B AFT CORNER DAMAGED AREA PERFORMED REPAIR AS PER SRM 51-70-06 PAR 5.G, REV 91, REV DATE : 20 FEB 2021. )
